# SDR COMA9710392

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Part number: 7902121
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE AUTO FEATHER SYSTEM WILL NOT TEST.  REPLACED THE ELECTRIC FEATHER SOLENOID.
